# SDR CALA2025041703944

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N610560
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 PAX DOOR UPPER GATE INTERNAL HAS AN AREA WITH CORROSI ON.REF: 124893.
